# SDR R61A200060006

- Difficulty date: March 5, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000039
- Aircraft time: 4,181 hours, 2,799 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AUTO THROTTLES WERE ADVANCING AND ADS 3 FAIL ON EICAS ILLUMINATED, CREW ABORTED TAKEOFF RETURNED TO THE GATE.  MAINTENANCE CYCLED THE A/C ELECTRICAL POWER AND RETURNED AIRCRAFT TO SERVICE.  THE AIRCRAFT HAS CONTINUED IN SERVICE WITHOUT REPEAT PROBLEM.
